# SDR 95ZZZX1391

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC554
- System (JASC): 6120 · Propeller Controlling System
- Part: Tube Assy
- Part number: 31024111
- Condition: Cracked
- Location: Lt Engine
- Part time: 4,874 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 20 MINUTES INTO CRUISE FLIGHT, LEFT ENGINE OIL PRESSURE STARTED DROPPING.  THE PILOT MADE A PRECAUTIONARY SHUT DOWN AND RETURNED TO HOT.  THE LOW PRESSURE OIL LINE GOING FROM THE PROP PITCH CONTROL TO THE GOVERNOR WAS FOUND LEAKING.  THE LINE WAS REPLACED AND GROUND RUNS CHECKED NORMAL.
